A 28-year-old female asked:
What are possible causes of repeated ana 1:640 where prednisone helps symptoms of rashes, fatigue, dizziness, jt &muscle aches when all other labs are (-)?
2 doctor answers • 3 doctors weighed in
Pathology 45 years experience
Incomplete lupus?: Your physician may be considering incomplete lupus, in which some features are present but there are not enough to establish the diagnosis. Rheumatology is curious in that there are a huge number of labs, but the diagnosis is usually made on history and physical exam. Incomplete lupus needs to be followed closely as there may actually be some other illness. Good luck.
5.4k viewsAnswered >2 years ago
Rheumatology 47 years experience
Lupus most likely: You are describing a complex of symptoms and findings consistent with lupus. The positive ana, rash and joint pain gives you a 75% likelihood fo having lupus. All these symptoms are responsive to prednisone. Looking for other possible areas of involvement such as blood or kidney abnormalities is important. See a rheumatologist.
5.4k viewsReviewed >2 years ago
Last updated Sep 18, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.